| Model Number |
02.12.E0410FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
08/15/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20 aug 2025 lot 2401137: (b)(4) items manufactured and released on 26-feb-2024.Expiration date: 2029-feb-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Conclusion: the surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.
Event or Problem Description
At about 1 year from the primary, the patient came in reporting instability and the cause is unknown.The surgeon revised to an upsized poly (from 10 to 11 mm).The surgery was completed successfully.